Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 22, NWS Little Rock, AR

April 10, 2013Cleburne County, Stone County, Van Buren County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 10, 2013, 4:47 PM CDT for Cleburne County, Stone County, Van Buren County, Arkansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 4:47 PM CDT (21:47 UTC)
Expired
Apr 10, 2013, 5:30 PM CDT
In force
43 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleburne County, AR, Stone County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:27 PM CDTTSTM WND DMG5 W Mountain View, ARMANY TREES WERE BLOWN DOWN ALONG HIGHWAY 66...AND SHINGLES WERE BLOWN OFF OF A ROOF.
Apr 10, 5:40 PM CDTFUNNEL CLOUD1 Nw Allison, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:20 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WFUS54 KLZK 102147
TORLZK
ARC023-137-141-102230-
/O.NEW.KLZK.TO.W.0022.130410T2147Z-130410T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
  STONE COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 530 PM CDT

* AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES EAST OF CLINTON. DOPPLER RADAR SHOWED
  THIS SEVERE STORM MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MOUNTAIN VIEW...      CLINTON...            SHIRLEY...
  OLD LEXINGTON...      HERPEL...            
  FAIRFIELD BAY MARINA...                     FAIRFIELD BAY...
  CHOCTAW REC AREA...   BLANCHARD SPGS CAVERN...
  TURKEY CREEK...       RUSHING...            PARMA...
  NEWNATA...            HANOVER...            FOX...
  ARLBERG...            ALLISON...            WEST RICHWOODS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3596 9211 3593 9211 3592 9209 3594 9205
      3592 9202 3592 9200 3591 9196 3548 9236
      3558 9254 3599 9219
TIME...MOT...LOC 2147Z 214DEG 37KT 3561 9238

$$

58
2 follow-up statements
675 
WWUS54 KLZK 102200
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 PM CDT WED APR 10 2013

ARC023-137-141-102230-
/O.CON.KLZK.TO.W.0022.000000T0000Z-130410T2230Z/
CLEBURNE AR-STONE AR-VAN BUREN AR-
500 PM CDT WED APR 10 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL VAN BUREN...
STONE AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 530 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 2 MILES NORTHWEST OF SHIRLEY...OR 8 MILES
NORTH OF GREERS FERRY LAKE...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MOUNTAIN VIEW...      CLINTON...            SHIRLEY...
  OLD LEXINGTON...      HERPEL...            
  FAIRFIELD BAY MARINA...                     FAIRFIELD BAY...
  CHOCTAW REC AREA...   CHOCTAW...           
  BLANCHARD SPGS CAVERN...                    TURKEY CREEK...
  RUSHING...            PARMA...              NEWNATA...
  HANOVER...            FOX...                ARLBERG...
  ALLISON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR ARKANSAS.

LAT...LON 3596 9211 3593 9211 3592 9209 3594 9205
      3592 9202 3592 9200 3591 9196 3548 9236
      3558 9254 3599 9219
TIME...MOT...LOC 2200Z 212DEG 32KT 3570 9231

$$

56
356 
WWUS54 KLZK 102211
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
511 PM CDT WED APR 10 2013

ARC023-141-102221-
/O.CAN.KLZK.TO.W.0022.000000T0000Z-130410T2230Z/
CLEBURNE AR-VAN BUREN AR-
511 PM CDT WED APR 10 2013

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN VAN BUREN AND EXTREME
NORTHWESTERN CLEBURNE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR ARKANSAS.

LAT...LON 3596 9212 3595 9211 3593 9211 3593 9210
      3592 9210 3592 9208 3594 9205 3592 9202
      3591 9200 3571 9218 3571 9231 3576 9238
      3578 9237 3593 9224 3599 9218
TIME...MOT...LOC 2211Z 216DEG 34KT 3579 9225

$$

ARC137-102230-
/O.CON.KLZK.TO.W.0022.000000T0000Z-130410T2230Z/
STONE AR-
511 PM CDT WED APR 10 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR STONE COUNTY UNTIL 530 PM
CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 9 MILES NORTHEAST OF OLD LEXINGTON...OR
10 MILES SOUTHWEST OF MOUNTAIN VIEW...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MOUNTAIN VIEW...      HERPEL...            
  BLANCHARD SPGS CAVERN...                    TURKEY CREEK...
  RUSHING...            NEWNATA...            HANOVER...
  FOX...                ALLISON...            WEST RICHWOODS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR ARKANSAS.

LAT...LON 3596 9212 3595 9211 3593 9211 3593 9210
      3592 9210 3592 9208 3594 9205 3592 9202
      3591 9200 3571 9218 3571 9231 3576 9238
      3578 9237 3593 9224 3599 9218
TIME...MOT...LOC 2211Z 216DEG 34KT 3579 9225

$$

58

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 10, 2:41 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 10, 2:41 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT WED APR 10 2013

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF SEVERE WEATHER
AHEAD OF THE FRONT...THEN CONVECTION BEHIND THE FRONT.
TEMPERATURE FORECAST IS ALSO CHALLENGING WITH STRONG TEMP DROP
ASSOCIATED WITH THE COLD FRONT.

18Z UPPER AIR SOUNDING CONTINUED TO INDICATE A WEAKER INVERSION
AROUND 10K FEET...QUITE MOIST WITH A PRECIP WATER VALUE OF 1.42
INCHES...LI OF -8...CAPE 3500 J/KG AND A VEERING PROFILE. TORNADO
WATCH WENT OUT AROUND 120 PM FOR PARTS OF WESTERN AR...MUCH OF CENTRAL
AND EASTERN AR THROUGH 9 PM. THIS AFTERNOON HAVE ONLY SEEN
ISOLATED STORMS AHEAD OF THE COLD FRONT...NOW MAINLY IN A CORRIDOR
OVER SW TO WEST AR...ASSOCIATED WITH LOW LEVEL JET AND MOISTURE
INFLUX. SOME CONVECTION HAS CONTINUED WEST OF THE COLD FRONT OVER
OK TO E KS AND SW MO. THE UPPER PATTERN REMAINS CLOSE TO PARALLEL
TO THE FRONTAL BOUNDARY...AND LIFT IS GOING NNE AROUND THE UPPER
LOW OVER THE NEB PANHANDLE. THE COLD FRONT HAS WAFFLED AROUND
KHRO...NEAR CLARKSVILLE AND RUSSELLVILLE...STILL WEST OF
KMEZ...THEN TO NEAR THE SE CORNER OF OK. WILL STILL SEE SOME
WAFFLING OF THE FRONT THIS AFTERNOON TO EVENING BEFORE IT
GRADUALLY DRIFTS EAST LATER THIS EVENING AND OVERNIGHT. THE MAIN
SEVERE STORM THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE
ISOLATED TORNADOES WILL STILL BE POSSIBLE OVER CENTRAL TO EASTERN
AR.

AREAS OF HEAVY RAIN WILL BE SEEN WITH SOME POTENTIAL FOR
LOCALIZED FLASH FLOODING. RAIN AMOUNTS ARE STILL EXPECTED TO BE 1
TO 2 INCHES WITH ISOLATED HIGHER TO 3 INCHES THROUGH THURSDAY
MORNING DUE TO HIGH PRECIP WATER VALUES. TEMPERATURE FORECAST HAS
ALSO BECOME TRICKY WITH THE COLD FRONT. 70S AHEAD OF THE FRONT
WHILE 50S TO SOME 40S BEHIND IT. SOUTH WINDS REMAIN ELEVATED OVER
AR AHEAD OF THE FRONT AND A LAKE WIND ADVISORY IS IN EFFECT UNTIL
10 PM.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

PER CURRENT TRENDS...WILL HAVE HIGH POP...CHANCE OF ISOLATED
SEVERE STORMS...AND HEAVY RAIN RISK IN THE FIRST TO SECOND
PERIODS. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD
OF THE COLD FRONT AS CAP WEAKENS AND SOME UPPER LEVEL SHORT WAVE
ENERGY MOVES OVER AR. MODELS INDICATE THE COLD FRONT WILL SLOWLY
MOVE EAST AFTER SUNSET WITH PLENTY OF CONVECTION AHEAD OF IT. THE
FRONT IS EXPECTED TO BE IN EASTERN AR AROUND SUNRISE OR A BIT
EARLY ON THURSDAY. SOME ADDITIONAL ENERGY IS EXPECTED TO ROTATE
AROUND THE UPPER LOW AND WILL SEE SOME LIGHTER CONVECTION UNTIL
THE UPPER LOW AND TROUGH CLEAR THE STATE ON THURSDAY. TEMPS WILL
FALL QUICKLY BEHIND THE FRONT AND LOWER TO THE 50S AND EVEN SOME
40S IN NW AR BY THURSDAY AM. 60S OUT AHEAD OF THE FRONT. THURSDAY
WILL GRADUALLY BECOME DRY AND CLOUDS THIN FROM WEST TO EAST. SOME
CLOUDS WILL HOLD OVER NORTHERN AREAS THROUGH MUCH OF DAY. THEN DRY
WEATHER IS EXPECTED FRIDAY AND SATURDAY WITH MODERATING TEMPS BACK
TO NORMAL LEVELS ON SUNDAY.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY

SUNDAY THROUGH WEDNESDAY...

SRLY FLOW WILL HAVE RETURNED TO THE REGION AT THE START OF THE LONG
TERM AS SFC HIGH PRESSURE MOVES EAST OF THE AREA. A WEAK UPPER WAVE
WILL PASS SOUTH OF THE AREA...WITH SOME SLIGHT POTENTIAL FOR PRECIP
FOR SRN SECTIONS OF THE STATE EARLY IN THE PERIOD. EARLY NEXT
WEEK...FLOW ALOFT WILL BE MAINLY FROM THE SW...WITH WARMING TEMPS
EXPECTED THROUGH ABOUT MID WEEK. PRECIP CHANCES WILL REMAIN FAIRLY
LOW THROUGH TUE. HOWEVER...A STORM SYSTEM WILL DEVELOP ACROSS THE
PLAINS DURING THE MIDDLE OF NEXT WEEK...WITH A COLD FRONT DROPPING
SOUTH TOWARDS AR WED. PRECIP CHANCES WILL INCREASE AS A
RESULT...MAINLY ACROSS NRN SECTIONS OF THE STATE BY THE END OF THE
FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     46  60  38  62 /  80  20  10  10
CAMDEN AR         48  64  38  69 /  90  20  10  10
HARRISON AR       38  53  32  57 / 100  10  10  10
HOT SPRINGS AR    43  60  37  67 /  90  20  10  10
LITTLE ROCK   AR  47  62  40  66 /  80  20  10  10
MONTICELLO AR     55  65  42  69 / 100  40  10  10
MOUNT IDA AR      40  59  37  65 /  90  10  10  10
MOUNTAIN HOME AR  41  55  34  60 /  90  20  10  10
NEWPORT AR        51  62  40  62 / 100  30  10  10
PINE BLUFF AR     52  63  42  67 / 100  30  10  10
RUSSELLVILLE AR   41  58  37  63 /  90  10  10  10
SEARCY AR         49  61  39  64 /  80  20  10  10
STUTTGART AR      53  62  42  65 / 100  30  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...59 / LONG TERM...62
Hazardous weather outlook, Apr 10, 2:49 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
249 PM CDT WED APR 10 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
249 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BREEZY SOUTHERLY WINDS WILL BE SEEN ACROSS PORTIONS OF ARKANSAS
ONCE AGAIN TODAY...WITH WINDS OF 15 TO 25 MPH EXPECTED AHEAD OF A
COLD FRONT TO THE WEST. SOME GUSTS OVER 3O MPH WILL ALSO BE
POSSIBLE.

A COLD FRONT WILL BEGIN SLOWLY SHIFTING EAST ACROSS ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY LATE THIS
AFTERNOON INTO THE EVENING HOURS AS THE FRONT INTERACTS WITH WARM
AND VERY MOIST AIR ALREADY IN PLACE. SOME STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN THREATS WITH THE STRONGEST STORMS. A FEW WEAK
TORNADOES MAY ALSO BE POSSIBLE AHEAD OF THE COLD FRONT.

LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT WITH THIS COLD
FRONT AS IT GRADUALLY SHIFTS EAST ACROSS THE STATE LATE THIS
AFTERNOON AND THROUGH THIS EVENING. EXPECT WIDESPREAD RAINFALL
AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS OF OVER 3
INCHES POSSIBLE. EXPECT THE HEAVIEST RAINFALL TO BE ACROSS EASTERN
SECTIONS OF THE STATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL BE MOVING EAST OF THE STATE THURSDAY
MORNING...WITH THE THREAT FOR HAZARDOUS WEATHER BECOMING VERY LOW
INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Special weather statement, Apr 10, 3:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT WED APR 10 2013

ARZ041-042-052>054-102055-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-
325 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE...SOUTHEASTERN
MONTGOMERY...EXTREME WESTERN HOT SPRING...SOUTHWESTERN GARLAND AND
EXTREME NORTHWESTERN CLARK COUNTIES UNTIL 400 PM CDT...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MURFREESBORO...MOVING NORTH AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...       MT IDA...             LAKE GREESON...
  SEGUR...              NORMAN...             NARROWS DAM...
  MEYERS...             MAULDIN...            HIGHLAND...
  GLENWOOD...           DAISY SP...           DAISY...
  CRATER OF DIAMONDS SP...                    AMITY...
  WELSH...              SILVER...             ROY...
  ROSBORO...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3460 9368 3446 9330 3396 9363 3398 9365
      3398 9368 3403 9383 3411 9383
TIME...MOT...LOC 2026Z 201DEG 47KT 3411 9369

224
Local storm report, Apr 10, 3:42 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
342 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ATKINS                  35.24N 92.95W
04/10/2013  E0.75 INCH       POPE               AR   TRAINED SPOTTER

            THE REPORT TIME IS BASED OFF RADAR...AND WAS RELAYED BY
            BROADCAST MEDIA.

&&

57
Special weather statement, Apr 10, 3:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
344 PM CDT WED APR 10 2013

ARZ003-004-102105-
BOONE AR-MARION AR-
344 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE AND
NORTHWESTERN MARION COUNTIES UNTIL 400 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CLARK HILL...OR 12 MILES
EAST OF HARRISON...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WININGTON...          WILLIS...             PYATT...
  LEAD HILL...          LAKEWAY...            DODD CITY...
  DIAMOND CITY...       CLARK HILL...         BERGMAN...
  ZINC...               SOUTH LEAD HILL...    PEEL...
  MONARCH...            TATER KNOB...         SYCAMORE...
  SUGARLOAF KNOB...     SHORT MTN...          PINE MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3650 9267 3621 9284 3629 9305 3651 9294
TIME...MOT...LOC 2045Z 204DEG 50KT 3634 9290

56
Special weather statement, Apr 10, 3:51 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CDT WED APR 10 2013

ARZ022-031-038-039-102120-
CONWAY AR-PERRY AR-POPE AR-YELL AR-
351 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN
POPE...WESTERN PERRY AND SOUTHWESTERN CONWAY COUNTIES UNTIL 415 PM
CDT...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NIMROD LAKE...OR 11 MILES SOUTHEAST OF
DANVILLE...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       DARDANELLE...         TARAL...
  POTTSVILLE...         PLAINVIEW...
  PETIT JEAN RIVER WMA...                     OLA...
  NIMROD LAKE...        MOSLEY...             LAKE ATKINS...
  GALLA CREEK WMA...    DOVER...
  DARDANELLE LOCK AND DAM...                  CARDEN BOTTOMS...
  ATKINS...             PONTOON...            MORELAND...
  GUM LOG...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 78 AND 96.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3543 9316 3531 9284 3491 9313 3499 9333
TIME...MOT...LOC 2051Z 205DEG 42KT 3503 9319

224
Local storm report, Apr 10, 4:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     WONDERVIEW              35.32N 92.73W
04/10/2013                   CONWAY             AR   AMATEUR RADIO

            A ROOF WAS BLOWN OFF A BARN. A FUNNEL CLOUD WAS
            SIGHTED...SO THIS MAY BE A BRIEF TORNADO TOUCHDOWN.

&&

28
Local storm report, Apr 10, 4:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
431 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TORNADO          SCOTLAND                35.52N 92.62W
04/10/2013                   VAN BUREN          AR   LAW ENFORCEMENT

            LAW ENFORCEMENT HAS REPORTED A TORNADO ON THE GROUND IN
            SCOTTLAND.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:52 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more28 hr
Apr 10, 1:21 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell39 min
Apr 10, 2:07 PM CDTSpecial Weather StatementLZKYell28 min
Apr 10, 2:33 PM CDTSpecial Weather StatementLZKYell32 min
Apr 10, 2:53 PM CDTSpecial Weather StatementLZKYell32 min
Apr 10, 2:56 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell49 min
Apr 10, 3:03 PM CDTSpecial Weather StatementLZKSearcy32 min
Apr 10, 3:07 PM CDTTornado WarningLZKConway, Perry, Pope, Yell53 min
Apr 10, 3:25 PM CDTSpecial Weather StatementLZKMontgomery, Pike30 min
Apr 10, 3:39 PM CDTTornado WarningLZKConway, Pope, Van Buren36 min
Apr 10, 3:44 PM CDTSpecial Weather StatementLZKMarion21 min
Apr 10, 3:51 PM CDTSpecial Weather StatementLZKPerry29 min
Apr 10, 4:00 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Van Buren, Yell45 min
Apr 10, 4:03 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery27 min
Apr 10, 4:09 PM CDTTornado Warning EmergencyLZKConway, Searcy, Stone, Van Buren36 min
Apr 10, 4:40 PM CDTTornado WarningLZKBaxter, Izard, Marion, Searcy, Stone, Van Buren50 min
Apr 10, 4:42 PM CDTSevere Thunderstorm WarningLZKConway, Marion, Pope, Searcy, Van Buren48 min
Apr 10, 4:47 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Saline, Yell43 min
Apr 10, 4:56 PM CDTTornado WarningLZKConway, Garland, Perry, Pope, Saline, Yell34 min
Apr 10, 5:14 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 10, 5:15 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Searcy, Stone, Van Buren45 min
Apr 10, 5:26 PM CDTTornado WarningLZKIzard, Stone34 min
Apr 10, 5:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline33 min
Apr 10, 5:30 PM CDTSpecial Weather StatementLZKCalhoun, Cleveland, Dallas, Ouachita45 min
Apr 10, 5:36 PM CDTTornado WarningLZKIzard, Stone24 min
Apr 10, 5:39 PM CDTFlash Flood WarningLZKConway, Pope, Searcy, Stone, Van Buren3 hr
Apr 10, 5:39 PM CDTSevere Thunderstorm WarningLZKCleburne, Izard, Stone, Van Buren36 min
Apr 10, 5:50 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Drew and 2 more40 min
Apr 10, 5:53 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White37 min
Apr 10, 5:55 PM CDTTornado WarningLZKFulton, Izard, Stone50 min
Apr 10, 6:12 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Jackson, Sharp, Stone48 min
Apr 10, 6:20 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Lonoke, Van Buren and 1 more40 min
Apr 10, 6:25 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White, Woodruff50 min
Apr 10, 6:29 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more46 min
Apr 10, 6:31 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline44 min
Apr 10, 6:42 PM CDTTornado WarningLZKFulton18 min
Apr 10, 6:48 PM CDTTornado WarningLZKCleburne, Independence, Stone, White27 min
Apr 10, 6:53 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Prairie, White, Woodruff52 min
Apr 10, 6:57 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp33 min

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.